# SDR USAA2012062900008

- Difficulty date: June 28, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 62,719 hours, 42,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE OVERHEAD EMERGENCY EXIT LIGHT AT ROW 7 WILL NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE OVERHEAD EMERGENCY EXIT LIGHT AT ROW 7R PER AMM 33-51-21.  OPS CHECK NORMAL.
